# SDR ASOA02611

- Difficulty date: November 29, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275935229
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4242 - DURING HANGAR CHECK IN BTR, THE LEFT AFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE DEFERRED THE LEFT OVERWING EMERGENCY LIGHT IAW MEL NR 33-51-02, PENDING REPLACEMENT OF A BAD DIODE.  UPON FURTHER TROUBLESHOOTING, MAINTENANCE FOUND A BAD WIRE AT TERMINAL BOARD 107-2, PIN A AND REPAIRED THE WIRE WHICH CLEARED THE DEFERRAL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
